# SDR A6WA201542579

- Difficulty date: April 3, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 31,539 hours, 30,068 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AFTER GEAR LEVER UP.  RAN QRH, MSG CLEARED.  RT MLG SHOWED UNSAFE.  EXTENDED GEAR MANUALLY.
